# SDR SIMA200412108

- Difficulty date: April 29, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 23062387
- Part serial: NX0615
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4136 - CREW REPORTED A FLAME OUT IN SMOOTH AIR LEVEL AT FL280 JUST AFTER LEVEL OFF.  THRUST LEVERS HAD NOT BEEN MOVED FROM THRUST SET POSITION IN CLIMB MODE.  LOSS N1, N2, AND ITT.  IGNITION A/B CAME ON ABOUT 30 SECONDS BETWEEN EVENTS.   NO PRECIPATATION REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE EXTERNAL CONTROL B HARNESS IAW EMB MM.  AN FCF WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
